Israel Journal of Mathematics

, Volume 61, Issue 3, pp 271–284

The semiring of topologizing filters of a ring

  • Harold Simmons
Article

DOI: 10.1007/BF02772572

Cite this article as:
Simmons, H. Israel J. Math. (1988) 61: 271. doi:10.1007/BF02772572

Abstract

The semiring of topologizing filters of a ring has a more amenable description in terms of increasing functions on the lattice of (one sided) ideals.

Copyright information

© Hebrew University 1988

Authors and Affiliations

  • Harold Simmons
    • 1
  1. 1.Department of MathematicsUniversity of AberdeenAberdeenScotland, UK

Personalised recommendations